Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 141, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 4:58 PM CDT for Jefferson County, Walker County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2008, 4:58 PM CDT (21:58 UTC)
- Expired
- Aug 24, 2008, 5:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 242158
TORBMX
ALC073-127-242230-
/O.NEW.KBMX.TO.W.0141.080824T2158Z-080824T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT SUN AUG 24 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
EAST CENTRAL WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SUMITON...DORA...
* UNTIL 530 PM CDT
* AT 456 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CARDIFF...OR 7
MILES WEST OF GARDENDALE...MOVING NORTHWEST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
SUMITON AND DORA BY 510 PM CDT...
ROCKY HOLLOW BY 515 PM CDT...
SIPSEY AND LYNNS PARK BY 520 PM CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBER 275...
AND US 78 EXIT NUMBERS 85 THROUGH 87.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3382 8721 3389 8701 3381 8696 3372 8680
3361 8695
TIME...MOT...LOC 2158Z 138DEG 30KT 3369 8693
$$
KSL3 follow-up statements
000
WWUS54 KBMX 242207
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT SUN AUG 24 2008
ALC073-127-242230-
/O.CON.KBMX.TO.W.0141.000000T0000Z-080824T2230Z/
JEFFERSON AL-WALKER AL-
507 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL WALKER AND NORTH CENTRAL JEFFERSON COUNTIES...
AT 505 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR SAYRE...OR ABOUT NEAR
SUMITON...MOVING NORTHWEST AT 34 MPH.
THE TORNADO WILL BE NEAR...
EMPIRE BY 515 PM CDT...
SIPSEY AND ROCKY HOLLOW BY 520 PM CDT...
LYNNS PARK BY 525 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3382 8721 3389 8701 3381 8696 3374 8686
3367 8699
TIME...MOT...LOC 2207Z 138DEG 30KT 3374 8697
$$
KSL000
WWUS54 KBMX 242215
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT SUN AUG 24 2008
ALC073-127-242230-
/O.CON.KBMX.TO.W.0141.000000T0000Z-080824T2230Z/
JEFFERSON AL-WALKER AL-
515 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL WALKER AND NORTH CENTRAL JEFFERSON COUNTIES...
AT 510 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR PARTRIDGE CROSSROADS...OR
ABOUT NEAR SUMITON...MOVING NORTHWEST AT 34 MPH.
THE TORNADO WILL BE NEAR...
SIPSEY AND ROCKY HOLLOW BY 520 PM CDT...
LYNNS PARK BY 525 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3382 8721 3389 8701 3381 8696 3378 8691
3377 8690 3376 8690 3370 8700
TIME...MOT...LOC 2215Z 138DEG 30KT 3380 8701
$$
KSL000
WWUS54 KBMX 242224
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
524 PM CDT SUN AUG 24 2008
ALC073-127-242230-
/O.CON.KBMX.TO.W.0141.000000T0000Z-080824T2230Z/
JEFFERSON AL-WALKER AL-
524 PM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL WALKER AND EXTREME NORTH CENTRAL JEFFERSON COUNTIES...
AT 519 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR EMPIRE...OR ABOUT NEAR
SUMITON...MOVING NORTHWEST AT 34 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3382 8721 3389 8701 3381 8696 3380 8696
3381 8696 3380 8696 3377 8702
TIME...MOT...LOC 2224Z 138DEG 30KT 3386 8707
$$
KSLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 3:17 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 24, 3:17 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 317 PM CDT SUN AUG 24 2008 .DISCUSSION... EXPECTING A VERY BUSY FEW DAYS ACROSS CENTRAL ALABAMA. WE WILL CONTINUE TO DEAL WITH THE EFFECTS OF TROPICAL DEPRESSION FAY AT LEAST THROUGH WEDNESDAY. THE MAIN THREAT RIGHT NOW IS THE POTENTIAL FOR TORNADIC THUNDERSTORMS. THE DRY AIR THAT MOVED IN THIS MORNING ALLOWED CLOUDS TO CLEAR. THIS IN TURN ALLOWED TEMPERATURES TO SOAR INTO THE 80S AND DESTABILIZE THE ATMOSPHERE. ADD TO THE MIX A GOOD AMOUNT OF LOW LEVEL SHEAR AND WE HAVE THE INGREDIENTS FOR TORNADIC ACTIVITY. BE PREPARED TO ACT FAST WHEN A TORNADO WARNING IS ISSUED. THE TORNADO THREAT SHOULD HOPEFULLY BEGIN TO DIMINISH LATER TONIGHT. WE WILL CONTINUE TO MONITOR THIS DEVELOPING SITUATION. PLEASE STAY TUNED FOR UPDATES AS THEY BECOME AVAILABLE. HEAVY RAIN WILL ONCE AGAIN BE POSSIBLE TOMORROW. FAY IS EXPECTED TO STALL TO OUR WEST AND THEN MAKE IT BACK TO THE NORTHEAST. AS A RESULT...A SECOND SURGE OF MOISTURE IS EXPECTED MONDAY AFTERNOON INTO MONDAY NIGHT. DEPENDING ON HOW FAST THE REMNANTS OF FAY MOVE...WE COULD BE DEALING WITH THE EFFECTS THROUGH WEDNESDAY. WHEN IT IS ALL SAID AND DONE...AREAS ACROSS CENTRAL ALABAMA COULD SEE TOTAL RAINFALL AMOUNTS BETWEEN 4 AND 8 INCHES BETWEEN MONDAY AND WEDNESDAY. BY THE END OF THE WEEK...FAY SHOULD BE OUT OF THE FORECAST AREA. A WEAK FRONT COULD MOVE IN OVER THE AREA OVER THE WEEKEND. NOT EXPECTING A SIGNIFICANT COOL DOWN BEHIND THIS FRONT. 10/ARM && .AVIATION...18Z TAF DISCUSSION. WINDS WILL CONTINUE TO BE A LITTLE GUSTY THIS AFTERNOON. AS TROPICAL DEPRESSION FAY MOVES WEST...EXPECT THESE WINDS TO SLOWLY DECREASE. STILL EXPECTING A FAIRLY GOOD AMOUNT OF RAIN COVERAGE. HOWEVER...INSTEAD OF BEING A LARGE AREA OF RAIN...IT WILL BE IN THE FORM OF INDIVIDUAL RAIN BANDS. THERE IS ALSO THE POSSIBILITY OF EMBEDDED THUNDERSTORMS WITHIN THESE BANDS. IF ANY OF THESE RAIN BANDS AFFECT A TAF SITE...EXPECT TORRENTIAL RAIN WHICH WILL BRING VISIBILITIES AND CEILINGS DOWN TO THE IFR RANGE. RAIN COVERAGE IS EXPECTED TO SLOWLY DECREASE AFTER 00Z. HOWEVER...FLIGHT RESTRICTIONS WILL CONTINUE AS CEILINGS ARE EXPECTED TO DROP IN THE MVFR RANGE...AND COULD POSSIBLE DROP INTO IFR MAINLY AFTER 06Z. 10/ARM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 81 70 80 70 / 50 90 100 80 70 ANNISTON 72 83 71 81 72 / 50 80 100 80 70 BIRMINGHAM 72 83 71 82 72 / 60 90 100 80 70 TUSCALOOSA 72 83 71 84 73 / 70 100 100 80 60 CALERA 72 83 71 83 71 / 60 90 100 80 60 AUBURN 70 81 68 78 70 / 50 70 80 80 60 MONTGOMERY 72 85 71 83 73 / 60 90 100 80 60 TROY 71 83 72 83 73 / 60 80 80 60 50 && .BMX WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY IS IN EFFECT THROUGH 7 PM FOR ALL AREAS. FLASH FLOOD WATCH WILL BE IN EFFECT BETWEEN 7 AM MONDAY AND 7 AM TUESDAY FOR ALL AREAS. &&
Hazardous weather outlook, Aug 24, 1:30 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CDT SUN AUG 24 2008 ALZ011>015-017>050-251130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA INTO THE EVENING HOURS. THE BEST CHANCE FOR TORNADOES WILL BE ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE LITTLE LIGHTNING AND THUNDER. WIND GUSTS OF 25 TO 30 MPH WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH 7 PM. AREA MARINE INTERESTS SHOULD EXERCISE CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TODAY. 75/LINHARES
In the hours before
Local storm report, Aug 24, 1:48 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FUNNEL CLOUD DEATSVILLE 32.61N 86.40W
08/24/2008 ELMORE AL PUBLIC
PUBLIC REPORT OF A FUNNEL CLOUD. TRAINED SPOTTER REPORTS
A WALL CLOUD WITH SAME CELL.
&&Local storm report, Aug 24, 2:17 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO EMERALD MOUNTAIN 32.46N 86.11W
08/24/2008 ELMORE AL EMERGENCY MNGR
TORNADO ON THE GROUND. NO REPORTS OF DAMAGE AT THIS TIME.
&&Local storm report, Aug 24, 2:25 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 1 WSW WELONA 32.76N 86.36W
08/24/2008 COOSA AL EMERGENCY MNGR
TORNADO SPOTTED ON THE GROUND RIGHT ON THE COOSA AND
ELMORE COUNTY LINE...NEAR THE COOSA RIVEER.
&&Local storm report, Aug 24, 2:41 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FUNNEL CLOUD DEATSVILLE 32.61N 86.40W
08/24/2008 ELMORE AL PUBLIC
PUBLIC REPORT OF A FUNNEL CLOUD. TRAINED SPOTTER REPORTS
A WALL CLOUD WITH SAME CELL.
0214 PM TORNADO EMERALD MOUNTAIN 32.46N 86.11W
08/24/2008 ELMORE AL EMERGENCY MNGR
TORNADO ON THE GROUND. NO REPORTS OF DAMAGE AT THIS TIME.
0216 PM TORNADO 1 WSW WELONA 32.76N 86.36W
08/24/2008 COOSA AL EMERGENCY MNGR
TORNADO SPOTTED ON THE GROUND RIGHT ON THE COOSA AND
ELMORE COUNTY LINE...NEAR THE COOSA RIVER.
&&Local storm report, Aug 24, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FUNNEL CLOUD 3 W GARDENDALE 33.67N 86.85W
08/24/2008 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:51 PM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 6 hr |
| Aug 23, 10:51 PM CDT | River Flood Warning | BMX | Sumter | 35 hr |
| Aug 24, 1:09 AM CDT | Tornado Warning | BMX | Russell | 21 min |
| Aug 24, 1:20 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 25 min |
| Aug 24, 1:29 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 31 min |
| Aug 24, 1:46 AM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 29 min |
| Aug 24, 2:25 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 35 min |
| Aug 24, 3:22 AM CDT | Tornado Warning | BMX | Chambers, Lee | 23 min |
| Aug 24, 3:58 AM CDT | Tornado Warning | BMX | Russell | 17 min |
| Aug 24, 8:12 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 33 min |
| Aug 24, 8:26 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Macon, Tallapoosa | 34 min |
| Aug 24, 11:15 AM CDT | Tornado Warning | BMX | Bullock, Macon | 30 min |
| Aug 24, 11:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Aug 24, 12:11 PM CDT | Tornado Warning | BMX | Macon, Tallapoosa | 34 min |
| Aug 24, 1:36 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 24 min |
| Aug 24, 1:57 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 33 min |
| Aug 24, 2:00 PM CDT | Tornado Warning | BMX | Elmore | 30 min |
| Aug 24, 2:25 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 39 min |
| Aug 24, 2:27 PM CDT | Tornado Warning | BMX | Coosa, Elmore | 33 min |
| Aug 24, 2:53 PM CDT | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Aug 24, 3:13 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 32 min |
| Aug 24, 3:24 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 43 hr |
| Aug 24, 4:02 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 28 min |
| Aug 24, 6:07 PM CDT | Tornado Warning | BMX | Autauga | 23 min |
| Aug 24, 6:49 PM CDT | Tornado Warning | BMX | Winston | 26 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.